# SDR SWAA2022022294651

- Difficulty date: August 28, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Delaminated
- Location: Lh Inbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP 'ELEPHANT EAR' HAS DELAMINATION ON MOUNTING SURFACE / REPAIRED LEF TINBOARD FLAP LOWER PLATE (ELEPHANT EAR) IAW EA 180438 REV. P1-IR STEPS 1-7 AND SWA EA 1-757-154986 REV. IR.
